Korean J. Math.  Vol 19, No 2 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.2.

STABILITY OF THE JENSEN TYPE FUNCTIONAL EQUATION IN BANACH ALGEBRAS: A FIXED POINT APPROACH

Choonkil Park, Won-Gil Park, Jung Rye Lee, Themistocles M. Rassias

Abstract


Using fixed point methods, we prove the generalized Hyers-Ulam stability of homomorphisms in Banach algebras and of derivations on Banach algebras for the following Jensen type functional equation:

$$ f ( \frac{x+y}{2} ) + f ( \frac{x-y}{2} )  = f(x) $$


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr